MAUDE Adverse Event Report: COOPERSURGICAL, INC. M-SELECT MUSHROOM

COOPERSURGICAL, INC. M-SELECT MUSHROOM
Model Number 10137
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
Per details on incoming (b)(4).Vacuum cup pipe bends and vacuum does not occur.Use of an alternative device (forceps) in a complicated delivery.
 
Additional Manufacturer Narrative
Investigation review dhr analysis and findings complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 02-dec-2021 under work order (b)(4) and sold on 28-dec-2021.Manufacturing record review: dhr-309361 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.The lot number has been depleted from inventory.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.
 
Event or Problem Description
Vacuum cup pipe bends and vacuum does not occur.M-select mushroom 10137 e-complaint (b)(4).

Brand Name
M-SELECT MUSHROOM
Common Device Name
M-SELECT MUSHROOM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16403161
Report Number1216677-2023-00030
Device Sequence Number3327269
Product Code HDB
UDI-Device Identifier00888937003093
UDI-Public888937003093
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10137
Device Catalogue Number10137
Device Lot Number309361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown